Shortest paths in random weighted graphs
- 152 Downloads
We consider the probability distribution of the cost of shortest paths and the diameter in a complete, weighted digraph with non-negative random edge costs. Asymptotic results as the number of nodes goes to infinity are developed and applied to extend several probabilistic shortest path algorithms to edge cost distributions having a general Taylor's series at zero edge cost.
Unable to display preview. Download preview PDF.
- 1.R. K. Ahuja, K. Mehlhorn, J. B. Orlin, and R. E. Tarjan: Faster Algorithms for the Shortest Path Problem. Technical Report CS-TR-154-88, Department of Computer Science, Princeton University. (1988)Google Scholar
- 2.P.A. Bloniarz: A shortest-path algorithm with expected time O(n 2 log n log* n). Technical Report 80-3, Dept. of Computer Science, State Univ. of New York at Albany. (1980)Google Scholar
- 3.M. L. Fredman and R. E. Tarjan: Fibonacci heaps and their uses in improved network optimization algorithms. J. Assoc. Comput. Mach. 34 (1987) 596–615Google Scholar
- 5.G. Gallo and S. Pallottino: Shortest path algorithms. Annals of Oper. Res. 13 (1988) 3–79Google Scholar
- 6.A. V. Goldberg: Scaling algorithms for the shortest paths problem. Proc. 4th ACM-SIAM symposium of Discrete Algorithms. (1993) 222–231Google Scholar
- 7.Refael Hassin and Eitan Zemel: On shortest paths in graphs with random weights. Math. of Oper. Res. 10 (1985) 557–564Google Scholar
- 9.Scott K. Walley, Harry H. Tan, and Audrey M. Viterbi. Shortest path cost distribution in random graphs with positive integer edge costs. Proc. of IEEE INFO-COM'93. (1993) 1023–1032Google Scholar